# SDR CA190528001

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04422C
- Condition: Faulty
- Location: Rt Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE NUMBER 2 OIL PRESSURE SPIKED AT 165 THEN RETURNED TO NORMAL THEN DROPPED TO 6 PSI THEN WENT BACK TO NORMAL. ALL OTHER ENGINE INDICATIONS STAYED NORMAL.  CORRECTIVE ACTION: REMOVED AND REPLACED OIL PRESSURE SWITCH. (TC# 20190528001)
